Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 195167.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Kodaira dimension of symmetric powers
Authors:Arapura, Donu; Archava, Sviatoslav
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2003
Title of Journal:Proceedings of the American Mathematical Society
Journal Abbrev.:Proc. Amer. Math. Soc.
Volume:131
Issue / Number:5
Start Page:1369
End Page:1372
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.